RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 205, Number 4, Pages 794–797 (Mi dan37045)  

MATHEMATICS

On small-parameter asymptotics for a quasi-linear parabolic equation

V. G. Sushko

Lomonosov Moscow State University

Full text: PDF file (577 kB)

Bibliographic databases:
UDC: 517.946
Presented: А. Н. Тихонов
Received: 16.12.1971

Citation: V. G. Sushko, “On small-parameter asymptotics for a quasi-linear parabolic equation”, Dokl. Akad. Nauk SSSR, 205:4 (1972), 794–797

Citation in format AMSBIB
\Bibitem{Sus72}
\by V.~G.~Sushko
\paper On small-parameter asymptotics for a quasi-linear parabolic equation
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 205
\issue 4
\pages 794--797
\mathnet{http://mi.mathnet.ru/dan37045}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0308599}
\zmath{https://zbmath.org/?q=an:0259.35003}


Linking options:
  • http://mi.mathnet.ru/eng/dan37045
  • http://mi.mathnet.ru/eng/dan/v205/i4/p794

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:33
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021